MathSciNet Relay Station
MathSciNet bibliographic data
MR1263210 14D20 (14F05 14J60)
Le Potier, J. Faisceaux semi-stables de dimension $1$ sur le plan projectif. (French) [One-dimensional semistable sheaves on the projective plane] Rev. Roumaine Math. Pures Appl. 38 (1993), no. 7-8, 635–678.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement